# SDR SIMA20131004002

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 27,715 hours, 24,891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FERRY FLIGHT, AT 1000 AGL FINAL, FULLY CONFIGURED,  CREW RECEIVED A CARGO SMOKE INDICATION ALONG WITH CARGO SMOKE BOTTLE INOPERATIVE CAUTION MESSAGES.  EXECUTED EMERGENCY PROCEDURE IAW AOM VOLUME 1 AND DECLARED AN EMERGENCY.  NO FIRE INDICATION OBSERVED AFTER LANDING BY EITHER THE F/A THROUGH THE AFT SIGHT GLASS OR FIRE CREW ON GROUND.   POST LANDING INSPECTION REVEALED AN EXCESS WATER AND MOISTURE DRIPPING FROM REAR FUSELAGE DUE TO THE LONG FLIGHT IN RAIN.  PERHAPS MOISTURE WAS A CONTRIBUTING FACTOR TO THE ERRONEOUS INDICATION OF CARGO SMOKE.  REMOVED AND INSTALLED NEW CARGO BAY BOTTLES IAW AMM 26-23-01.  ACFT RETURNED TO SERVICE.
